Del Pino, Manuel; Felmer, Patricio L.
Multi-peak bound states for nonlinear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 2 , p. 127-149
Zbl 0901.35023 | MR 1614646 | 9 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1998__15_2_127_0

Bibliographie

[1] C.C. Chen and C.S. Lin, Uniqueness of the ground state solutions of Δu + f(u) = 0 in RN, N > 3 . Comm. in P.D.E. 16. Vol. 8-9, 1991, pp. 1549-1572. MR 1132797 | Zbl 0753.35034

[2] V. Coti Zelati and P. Rabinowitz, Homoclinic type solutions for semilinear elliptic PDE on RN'. Comm. Pure and Applied Math, Vol. XLV, 1992, pp. 1217-1269. MR 1181725 | Zbl 0785.35029

[3] M. Del Pino and P. Felmer, Local mountain passes for semilinear elliptic problems in unbounded domains. Calculus of Variations and PDE, Vol. 4, 1996. pp. 121-137. MR 1379196 | Zbl 0844.35032

[4] M.J. Esteban and P.L. Lions Existence and non-existence results for semilinear problems in unbounded domains. Proc. Roy. Soc. Edin., Vol. 93A, 1982, pp. 1-14. MR 688279 | Zbl 0506.35035

[5] A. Floer and A. Weinstein, Nonspreading Wave Packets for the Cubic Schrödinger Equation with a Bounded Potential, Journal of Functional analysis, Vol. 69, 1986, pp. 397-408. MR 867665 | Zbl 0613.35076

[6] M.K. Kwong and L. Zhang, Uniqueness of positive solutions of Δu + f(u) = 0 in an annulus Differential and Integral Equations , Vol. 4, 1991, pp. 583-599. MR 1097920 | Zbl 0724.34023

[7] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Part II Analyse Nonlin., Vol. 1, 1984, pp. 223-283. Numdam | MR 778974 | Zbl 0704.49004

[8] Y.J. Oh, Existence of semi-classical bound states of nonlinear Schrödinger equations with potential on the class (V)a. Comm. Partial Diff., Eq. Vol. 13, 1988, pp. 1499-1519. Zbl 0702.35228

[9] Y.J. Oh, Corrections to Existence of semi-classical bound states of nonlinear Schrödinger equations with potential on the class (V)a., Comm. Partial Diff. Eq. Vol. 14, 1989, pp. 833-834. Zbl 0714.35078

[10] Y.J. Oh, On positive multi-lump bound states nonlinear Schrödinger equations under multiple well potential. Comm. Math. Phys., Vol. 131, 1990, pp. 223-253. MR 1065671 | Zbl 0753.35097

[111 P. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. angew Math Phys, Vol. 43, 1992, pp. 270-291. MR 1162728 | Zbl 0763.35087

[12] G. Spradlin, Ph. D. Thesis University of Wisconsin, 1994.

[13] N. Thandi, Ph. D. Thesis University of Wisconsin, 1995.

[14] X. Wang, On concentration of positive bound states of nonlinear Schrödinger equations. Comm. Math. Phys., Vol. 153, No 2, 1993, pp. 229-244. MR 1218300 | Zbl 0795.35118